Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 16, 2012, 5:14 PM EDT for Greene County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2012, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 16, 2012, 5:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793
WWUS82 KFFC 162114
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT MON JUL 16 2012
GAZ050-060-162145-
514 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND GREENE COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRESHAMVILLE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM AND GREENE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE JACKSONVILLE...WRAYSWOOD...PENFIELD...
WOODVILLE...UNION POINT...SILOAM...GREENSBORO...GRESHAMVILLE...
REYNOLDS PLANTATION...VEAZEY AND CAREY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3359 8301 3349 8298 3336 8316 3339 8319
3338 8322 3345 8326 3347 8333 3348 8330
3354 8327 3360 8335 3370 8340 3373 8330
3376 8328 3370 8312 3371 8305 3369 8299
3367 8295
TIME...MOT...LOC 2115Z 037DEG 3KT 3363 8330
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:40 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 16, 2:40 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT MON JUL 16 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS AFTERNOON CONVECTION POPPING UP ACROSS THE AREA AGAIN THIS AFTERNOON. A WEAK BOUNDARY MOVING SLOWLY SOUTH THROUGH OUR FORECAST AREA IS ACTING AS A FOCUSING MECHANISM FOR SHOWERS AND THUNDERSTORMS TO FORM ALONG. THIS BOUNDARY IS CURRENTLY SOMEWHERE BETWEEN ATL AND MCN...AND SHOULD STALL JUST SOUTH OF MCN TONIGHT. THE BOUNDARY MAY PROVIDE JUST ENOUGH LIFT AND INSTABILITY TO KEEP CONVECTION GOING PAST MIDNIGHT TONIGHT SO WILL KEEP POPS IN THROUGH 06Z. THE LOCAL WRF MODEL ALSO SHOWS CONVECTION CALMING DOWN CONSIDERABLY BETWEEN 04-06Z. THE BOUNDARY SHOULD CONTINUE TO BE A FOCUS FOR MORE CONVECTION ON TUESDAY... BUT THE CONVECTION MAY INITIALLY BE A BIT FURTHER SOUTH... MORE ALONG A CSG-MCN LINE. TEMPS WILL CONTINUE NEAR OR SLIGHTLY ABOVE SEASONAL NORMS. 01 .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO MAJOR CHANGES TO THE EXTENDED ARE NECESSARY AS GFS AND ECMWF REMAIN IN FAIRLY GOOD AGREEMENT. BOTH MODELS SHOW A WEAK UPPER LOW/TROUGH SETTLING OVER THE STATE ON WEDNESDAY AND PERSISTING THROUGH AT LEAST SATURDAY. A WEAK FRONTAL BOUNDARY IS ALSO NOTED SAGGING INTO NORTH GA ON SATURDAY...AND LIKELY PROVIDING A FOCUS FOR CONVECTION ON SUNDAY AND MONDAY. THE OVERALL PATTERN CONTINUES TO SUPPORT AT LEAST A 30-40 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE EXTENDED. 39 PREVIOUS LONG TERM DISCUSSION /WEDNESDAY THROUGH SUNDAY/... /ISSUED AT 312 AM EDT MON JUL 16 2012/ MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM WITH THE ATLANTIC RIDGE BACKING OFF SLIGHTLY...NOSING JUST INTO THE SOUTH ATLANTIC BIGHT...AND ALLOWING UPPER LEVEL DISTURBANCES TO MOVE INTO THE NORTHERN GULF OF MEXICO AND NORTHERN FLORIDA BY WEDNESDAY. THIS UPPER LEVEL ENERGY DIMINISHES SOMEWHAT AS IT MOVES OVER GEORGIA INTO THURSDAY AND APPROACHES SAGGING FRONTAL BOUNDARY OUT OF THE TENNESSEE VALLEY. THE COMBINATION OF THESE FEATURES WILL KEEP PRECIP CHANCES IN THE GOOD CHANCE CATEGORY EACH AFTERNOON AND EVENING...AND AT LEAST SLIGHT CHANCE OVERNIGHT. POSITIONING OF THESE FEATURES WILL KEEP SLIGHTLY HIGHER POPS...CHANCE CATEGORY...ACROSS NORTH GEORGIA OVERNIGHT EACH NIGHT THROUGH FRIDAY...AND THEN OVER CENTRAL GEORGIA SATURDAY NIGHT AND BEYOND. BY EARLY NEXT WEEK...MODELS DIFFER ON DEVELOPMENT OF LOW PRESSURE SYSTEM IN THE OHIO VALLEY...WITH ECMWF DEEPENING CLOSED UPPER LEVEL LOW BY MONDAY...LIFTING IT TO THE NORTHWEST THROUGH TUESDAY AS FRONTAL BOUNDARY PUSHES THROUGH THE AREA. GFS INDICATING MORE OF THE FRONTAL BOUNDARY SOLUTION...BUT LITTLE ELSE OF THE ECMWF PROGNOSIS. AS OF NOW...HAVE GONE WITH CHANCE POPS THROUGH TUESDAY MORNING. CONVECTION THROUGH THE EXTENDED WILL BE LARGELY COUPLED WITH DIURNAL HEATING...WITH BEST CHANCES FOR THUNDER IN THE AFTERNOON AND LASTING INTO THE EARLY EVENING HOURS. MOIST ATMOSPHERE EXPECTED THROUGH WEEK...AS EVIDENCED BY FORECAST SOUNDINGS...AND HEAVY RAIN WILL BE A CONSISTENT THREAT THROUGH THE WEEK WITH CONVECTION. HIGHS IN THE 90S EXPECTED THROUGH THE LONG TERM...WITH LOWS GENERALLY IN THE LOW 70S. WILL POTENTIAL AFOREMENTIONED LOW PRESSURE SYSTEM ENTERING THE REGION TOWARDS THE END OF THE PERIOD... COULD SEE HIGH TEMPERATURES DROP BACK INTO THE UPPER 80S. 31 && .AVIATION... 18Z UPDATE... VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT. SHOWERS AND THUNDERSTORMS ARE POPPING UP ACROSS THE AREA AND SHOULD CONTINUE THROUGH 02-04Z. EXPECTING MORE SHRA/TSRA TUESDAY AFTERNOON. CLOUDS ARE SCT TO BKN IN THE 4000-5000FT RANGE AND SHOULD STAY THAT WAY. MAY SEE SOME BRIEF PERIODS OF 2500-3000FT CEILINGS NEAR THUNDERSTORMS TODAY AND TUESDAY AFTERNOON. WINDS EXPECTED TO STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON TIMING OF CONVECTION AT TAF SITES. CONFIDENCE HIGH ON ALL OTHER ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 96 71 94 / 30 40 20 40 ATLANTA 72 93 72 92 / 30 40 20 40 BLAIRSVILLE 67 86 67 87 / 20 40 20 40 CARTERSVILLE 68 95 68 92 / 20 40 20 40 COLUMBUS 75 95 74 92 / 30 50 30 40 GAINESVILLE 72 93 72 91 / 20 40 20 40 MACON 73 95 72 93 / 30 50 30 40 ROME 69 95 69 93 / 20 40 20 40 PEACHTREE CITY 68 93 70 92 / 30 40 20 40 VIDALIA 72 95 74 95 / 30 50 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 16, 4:54 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT MON JUL 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... WARM...MOIST...AND UNSTABLE CONDITIONS CONTINUE TO PERSIST ACROSS THE REGION...PROMOTING AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT IS BETWEEN NOON AND 10 PM. .DISCUSSION... A WARM AND MOIST AIR MASS PERSISTS ACROSS THE REGION...AND WITH THE COMBINATION OF IT AND THE DAYTIME HEATING...THE ENVIRONMENT WILL BECOME INCREASINGLY UNSTABLE THROUGH THE AFTERNOON. CAPE VALUES WILL PEAK IN THE 1500 TO 2500 J/KG RANGE...AND WILL SUPPORT SOME STRONG STORMS. ISOLATED SEVERE STORMS ARE POSSIBLE. PRECIPITABLE WATER NEAR 1.8 INCHES AND K-INDEX VALUES IN THE MID 30S INDICATE THAT HEAVY RAIN REMAINS A THREAT IN THIS ENVIRONMENT. LOCALIZED PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS ARE POSSIBLE WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. DAMAGING WIND IS ALSO A THREAT IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THIS UNSTABLE ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 16, 4:38 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT MON JUL 16 2012
GAZ023-034-162100-
438 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 45 MPH WINDS IN
GWINNETT AND HALL COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AQUALAND PARK...MOVING SOUTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GWINNETT AND HALL COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...FLOWERY BRANCH...
LAKE LANIER ISLANDS...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...HOG
MOUNTAIN...SUWANEE...SUGAR HILL...DACULA AND BUFORD. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8370 3413 8382 3400 8386 3396 8389
3403 8413 3405 8410 3407 8412 3415 8409
3419 8405 3419 8399 3422 8396 3423 8397
3424 8395 3430 8393
TIME...MOT...LOC 2037Z 023DEG 12KT 3421 8399Special weather statement, Jul 16, 4:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT MON JUL 16 2012
GAZ072-073-084-162115-
442 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JONES...WILKINSON
AND BALDWIN COUNTIES UNTIL 515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HADDOCK...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOPERS...BROWNS
CROSSING...HADDOCK...GORDON...MOUNTAIN SPRINGS...POSTELL...GREENBERRY
CROSSROADS...JAMES AND GRISWOLDVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3283 8332 3284 8338 3289 8340 3286 8347
3289 8357 3312 8347 3307 8326
TIME...MOT...LOC 2043Z 016DEG 5KT 3301 8340Special weather statement, Jul 16, 4:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT MON JUL 16 2012
GAZ033-044-055-162115-
447 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED
HAIL...AND 45 MPH WINDS IN CLAYTON AND FULTON COUNTIES UNTIL 515 PM
EDT...
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNER FIELD...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CLAYTON AND FULTON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BANKHEAD...VIRGINIA HIGHLAND...WEST END...
SWEET AUBURN...ATLANTIC STATION...PIEDMONT PARK...GRANT PARK-ZOO
ATLANTA...TURNER FIELD...MIDTOWN...ATLANTA...CASCADE HEIGHTS...
LAKEWOOD PARK...CONLEY...FORT GILLEM AND HAPEVILLE. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3384 8443 3381 8435 3365 8435 3364 8430
3349 8439 3352 8443 3355 8444 3354 8449
3361 8462
TIME...MOT...LOC 2046Z 030DEG 10KT 3372 8439Special weather statement, Jul 16, 4:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT MON JUL 16 2012
GAZ022-023-034-162130-
453 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FORSYTH...GWINNETT
AND HALL COUNTIES UNTIL 530 PM EDT...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE LANIER ISLANDS...MOVING SOUTH AT 10
MPH.
RAINFALL AMOUNTS BETWEEN HALF AN INCH TO AN INCH CAN BE EXPECTED IN
THE NEXT HALF HOUR ACROSS FORSYTH...GWINNETT AND HALL
COUNTIES...INCLUDING AREAS AROUND CHESTNUT MOUNTAIN...AQUALAND
PARK...LAKE LANIER ISLANDS...OAKWOOD...FLOWERY
BRANCH...OSCARVILLE...CUMMING...COAL MOUNTAIN...BUFORD DAM-LAKE
LANIER PARKS...REST HAVEN...BUFORD...SUGAR HILL...BROOKWOOD...HOG
MOUNTAIN AND SUWANEE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3425 8379 3392 8390 3399 8418 3401 8421
3401 8418 3403 8417 3405 8410 3406 8415
3407 8418 3408 8419 3410 8424 3429 8412
TIME...MOT...LOC 2053Z 006DEG 9KT 3416 8402Special weather statement, Jul 16, 4:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 455 PM EDT MON JUL 16 2012 GAZ047>049-162130- 455 PM EDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH WINDS IN WALTON...NEWTON AND MORGAN COUNTIES UNTIL 530 PM EDT... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RUTLEDGE...MOVING WEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS WALTON...NEWTON AND MORGAN COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RUTLEDGE...HARD LABOR CREEK STATE PARK...EBENEZER...REESE...BRICK STORE...STARRSVILLE... MANSFIELD...HERNDONVILLE...SOCIAL CIRCLE AND JERSEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3349 8381 3373 8386 3375 8354 3357 8350 TIME...MOT...LOC 2055Z 080DEG 4KT 3364 8363
Special weather statement, Jul 16, 5:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT MON JUL 16 2012
GAZ050-060-162145-
514 PM EDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND GREENE COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRESHAMVILLE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM AND GREENE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE JACKSONVILLE...WRAYSWOOD...PENFIELD...
WOODVILLE...UNION POINT...SILOAM...GREENSBORO...GRESHAMVILLE...
REYNOLDS PLANTATION...VEAZEY AND CAREY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3359 8301 3349 8298 3336 8316 3339 8319
3338 8322 3345 8326 3347 8333 3348 8330
3354 8327 3360 8335 3370 8340 3373 8330
3376 8328 3370 8312 3371 8305 3369 8299
3367 8295
TIME...MOT...LOC 2115Z 037DEG 3KT 3363 8330The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 12:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Jul 16, 12:58 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 16, 1:43 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Jul 16, 1:51 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Jul 16, 2:03 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Jul 16, 2:22 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jul 16, 2:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jul 16, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 15 min |
| Jul 16, 2:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 16, 2:43 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin | 32 min |
| Jul 16, 2:44 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jul 16, 2:46 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 16, 2:55 PM EDT | Special Weather Statement | FFC | Banks, White | 20 min |
| Jul 16, 3:05 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jul 16, 3:08 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 37 min |
| Jul 16, 3:16 PM EDT | Special Weather Statement | FFC | Bibb | 29 min |
| Jul 16, 3:22 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 16, 3:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 16, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 16, 3:54 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Jul 16, 3:56 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Jul 16, 4:00 PM EDT | Special Weather Statement | FFC | Lumpkin | 15 min |
| Jul 16, 4:08 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
| Jul 16, 4:10 PM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| Jul 16, 4:13 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jul 16, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 16, 4:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 16, 4:27 PM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Jul 16, 4:29 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Jul 16, 4:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 22 min |
| Jul 16, 4:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Jul 16, 4:47 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 28 min |
| Jul 16, 4:53 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 37 min |
| Jul 16, 4:55 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 16, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 33 min |
| Jul 16, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 48 min |
| Jul 16, 5:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jul 16, 5:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 16, 5:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 16, 5:35 PM EDT | Special Weather Statement | FFC | Walker | 25 min |
| Jul 16, 5:39 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
| Jul 16, 5:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Jul 16, 5:53 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 37 min |
| Jul 16, 6:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 16, 6:07 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 16, 6:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 16, 6:25 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 16, 6:33 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jul 16, 6:34 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 16, 6:44 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 31 min |
| Jul 16, 6:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 16, 7:02 PM EDT | Special Weather Statement | FFC | Marion, Schley | 28 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.